# SDR SWAA051758

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 46,854 hours, 42,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT MISSING AT ROW 2.  INSTALLED LIGHT ASSY PER MM.
